Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 270, NWS Atlanta, GA

July 30, 2022Clarke County, Madison County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2022, 5:20 PM EDT for Clarke County, Madison County, Oglethorpe County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2022, 5:20 PM EDT (21:20 UTC)
Expired
Jul 30, 2022, 6:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, GA, Madison County, GA, Oglethorpe County, GA

The radar

The Greer radar (KGSP), 124 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1594 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

378 
WUUS52 KFFC 302120
SVRFFC
GAC059-195-221-302200-
/O.NEW.KFFC.SV.W.0270.220730T2120Z-220730T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
520 PM EDT Sat Jul 30 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Clarke County in northeastern Georgia...
  Northern Oglethorpe County in northeastern Georgia...
  Southern Madison County in northeastern Georgia...

* Until 600 PM EDT.

* At 519 PM EDT, a severe thunderstorm was located over Winterville,
  or near Athens, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Athens, Comer, Winterville, Crawford, Colbert, Arnoldsville,
  Carlton, Hull, Athens-Clarke County, Whitehall, James Holland Youth
  Sports Cmpx, Diamond Hill, Smithonia, Sandy Creek Recreation Area,
  Barretts Mill, Paoli, Dunlap, State Botanical Garden Of Ga, Watson
  Mill Bridge State Park and Vesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3389 8290 3388 8336 3390 8339 3402 8341
      3414 8306 3411 8303 3410 8304 3408 8301
      3408 8300 3405 8299 3403 8294 3401 8294
      3401 8291 3391 8288
TIME...MOT...LOC 2119Z 256DEG 19KT 3395 8331 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
470 
WWUS52 KFFC 302149
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Sat Jul 30 2022

GAC059-195-221-302200-
/O.CON.KFFC.SV.W.0270.000000T0000Z-220730T2200Z/
Clarke GA-Oglethorpe GA-Madison GA-
549 PM EDT Sat Jul 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN CLARKE...NORTHERN OGLETHORPE AND SOUTHERN MADISON
COUNTIES...

At 549 PM EDT, a severe thunderstorm was located near Smithonia, or 8
miles north of Lexington, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Comer, Winterville, Crawford, Colbert, Arnoldsville, Carlton, Hull,
Athens-Clarke County, Diamond Hill, Smithonia, Paoli, Dunlap, Watson
Mill Bridge State Park, Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3388 8329 3393 8336 3404 8335 3414 8306
      3411 8303 3410 8304 3408 8301 3408 8300
      3405 8299 3403 8294 3401 8294 3401 8291
      3391 8288 3389 8290
TIME...MOT...LOC 2149Z 256DEG 19KT 3399 8312 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:12 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 30, 3:12 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
312 PM EDT Sat Jul 30 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Sunday Night/...

Coverage of showers and thunderstorms will continue to increase
through this afternoon and persist into this evening courtesy of the
weak frontal boundary that has now dipped into north Georgia and is
situated across the area. While morning cloud cover delayed the
onset of convection across a corridor of north Georgia, shower and
thunderstorm development has quickly increased in areas with greater
and earlier insolation and is commencing across the remainder of
the area as earlier cloud cover has diminished. The primary risk
associated with this activity continues to be locally heavy
rainfall totals. PWATs remain elevated at over 2" across the CWA,
allowing for very efficient rainfall rates. Thus, a localized
flash flooding risk will be evident, perhaps most so across the
terrain of the northeast Georgia mountains if some heavier totals
occur in this region through this evening.

As was the case last night, some convection could linger into the
overnight hours before diminishing by early Sunday morning. Sunday
should start with mostly dry conditions and areas of low clouds
across north Georgia. The frontal boundary will begin to lift back
northward into Tennessee and the Appalachian region on Sunday as the
shortwave trough axis lifts northeastward. As such, diurnally
enhanced shower and thunderstorm coverage will be focused farther
north as compared to today, mainly for areas north of the I-20
corridor. Locally heavy rainfall will remain possible. Farther
south, less coverage is expected, and temperatures will again
warm well into the mid 90s in Middle Georgia.

RW

.LONG TERM /Monday through Saturday/...

A high pressure system over the atlantic will keep the CWA in a
summertime pattern with diurnally driven storms during the
afternoon with highs in the mid to upper 90s every day. Through the
long term, there isn't really any significant changes to make from
day to day. High pressure will remain in control and any actual flow
in the upper levels will remain confined over the northern part of
the US.

The tropics remain quiet and temperatures will stay in the upper 80s
and low 90s with HI values approaching triple digits through the
foreseeable forecast; which is on par with what we would expect
climatologically for the area this time of year.

Vaughn

&&

.AVIATION...
18Z Update...
VFR cigs are expected to largely prevail through this evening with
sct to numerous shra/tsra developing through the afternoon into
evening. Some shra/tsra coverage could persist into tonight
before likely mostly diminishing after 06Z. Low clouds become more
likely at ATL/AHN sites by 09-11Z with IFR and perhaps LIFR cigs
possible. Cigs should improve by 14-15Z with sct shra/tsra again
possible Sunday afternoon. Winds will remain W to SW 5-10 kts
through the period.

//ATL Confidence...18Z Update...
Medium confidence on convection timing and morning low cig
coverage.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  72  91 /  40  50  20  40
Atlanta         72  91  73  91 /  40  50  20  40
Blairsville     67  83  67  82 /  40  80  50  70
Cartersville    71  88  71  89 /  30  60  30  50
Columbus        74  94  74  95 /  30  20  10  20
Gainesville     71  87  71  88 /  40  60  30  50
Macon           73  96  72  97 /  30  20  10  20
Rome            72  90  72  91 /  30  70  30  50
Peachtree City  71  92  71  93 /  30  40  10  30
Vidalia         74  96  75  98 /  20  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Vaughn
AVIATION...RW
Hazardous weather outlook, Jul 30, 5:12 AM EDT, 12 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
512 AM EDT Sat Jul 30 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-310915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
512 AM EDT Sat Jul 30 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Widespread showers and thunderstorms are expected this afternoon
and evening, some of which could become strong to severe. Strong
gusty winds, frequent lightning, and locally heavy rainfall will
be the primary hazards. Isolated flooding will be a concern where
heavy rains persist for prolonged periods of time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area through Friday, with the highest
chances across north Georgia this weekend. A few storms each day
could become strong to severe, capable of producing gusty winds,
frequent lightning, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 3:56 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Sat Jul 30 2022

GAZ033-044-045-302030-
North Fulton GA-DeKalb GA-South Fulton GA-
356 PM EDT Sat Jul 30 2022

...A strong thunderstorm will impact portions of DeKalb and south
central Fulton Counties through 430 PM EDT...

At 356 PM EDT, a strong thunderstorm was over East Lake, or over
Decatur, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Dunwoody, East Point, College Park, Chamblee,
Doraville, Clarkston, Hapeville, Stone Mountain, Avondale Estates,
Pine Lake, Tucker, Belvedere Park, North Decatur, North Atlanta,
North Druid Hills, Midtown, Grant Park-Zoo Atlanta and
Candler-Mcafee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3395 8432 3390 8423 3387 8420 3385 8416
      3378 8408 3377 8408 3365 8421 3365 8422
      3364 8423 3364 8425 3365 8425 3365 8448
TIME...MOT...LOC 1956Z 212DEG 7KT 3375 8429

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 3:59 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Sat Jul 30 2022

GAZ049-050-060-302030-
Morgan GA-Putnam GA-Greene GA-
359 PM EDT Sat Jul 30 2022

...A strong thunderstorm will impact portions of southeastern Morgan,
northern Putnam and southwestern Greene Counties through 430 PM
EDT...

At 359 PM EDT, a strong thunderstorm was over Rock Eagle 4-H Center,
or near Eatonton, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eatonton, Buckhead, Phoenix, Reynolds at Lake Oconee, Liberty,
Harmony, Warfield, Rockville, Rock Eagle 4-H Center, Central Georgia
Experiment Stn, Parks Mill, Carey and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8316 3326 8336 3341 8352 3361 8331
      3340 8310
TIME...MOT...LOC 1959Z 230DEG 10KT 3338 8337

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 4:08 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Sat Jul 30 2022

GAZ032-033-043-044-302045-
North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
408 PM EDT Sat Jul 30 2022

...A strong thunderstorm will impact portions of south central Cobb,
east central Douglas and southwestern Fulton Counties through 445 PM
EDT...

At 407 PM EDT, a strong thunderstorm was over City of South Fulton.
This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, City of South Fulton, East Point, Union City, College Park,
Fairburn, Hapeville, Sweetwater Creek State Park, Bankhead, Six Flags
Over Georgia, Cascade Heights, Campbellton, Sandtown and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3381 8460 3381 8445 3368 8439 3364 8445
      3365 8446 3363 8446 3355 8458 3362 8470
TIME...MOT...LOC 2007Z 218DEG 4KT 3364 8459

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 4:28 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Sat Jul 30 2022

GAZ038-049-050-060-302100-
Morgan GA-Putnam GA-Oglethorpe GA-Greene GA-
428 PM EDT Sat Jul 30 2022

...A strong thunderstorm will impact portions of southeastern Morgan,
northeastern Putnam, Greene and southwestern Oglethorpe Counties
through 500 PM EDT...

At 428 PM EDT, a strong thunderstorm was over Parks Mill, or near
Greensboro, moving northeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Greensboro, Union Point, Woodville, Siloam, Maxeys, Buckhead,
Reynolds at Lake Oconee, Phoenix, Liberty, Veazey, Harmony,
Wrayswood, Greshamville, Parks Mill, Carey, Swords and Penfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3362 8298 3363 8299 3362 8300 3361 8299
      3338 8317 3347 8340 3373 8331 3374 8329
      3374 8330 3376 8328 3377 8329 3380 8309
      3364 8297
TIME...MOT...LOC 2028Z 204DEG 15KT 3351 8327

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:46 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Sat Jul 30 2022

GAZ031>034-043>045-302130-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-Gwinnett GA-Paulding GA-
South Fulton GA-
446 PM EDT Sat Jul 30 2022

...Strong thunderstorms will impact portions of southeastern
Paulding, DeKalb, Cobb, northeastern Douglas, southwestern Gwinnett
and central Fulton Counties through 530 PM EDT...

At 445 PM EDT, a cluster of strong thunderstorms was along a line
extending from Norcross to Austell, and moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, City of
South Fulton, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Smyrna, Dunwoody, East Point, Kennesaw, Duluth, Suwanee, Powder
Springs, Lilburn, Chamblee and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3399 8471 3408 8442 3407 8417 3406 8415
      3405 8410 3407 8411 3406 8398 3390 8402
      3376 8414 3367 8430 3368 8482
TIME...MOT...LOC 2045Z 216DEG 15KT 3392 8421 3380 8464

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 4:52 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Sat Jul 30 2022

GAZ025-035>037-047-302115-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
452 PM EDT Sat Jul 30 2022

...A strong thunderstorm will impact portions of northwestern Oconee,
southeastern Barrow, northwestern Clarke, northeastern Walton and
southeastern Jackson Counties through 515 PM EDT...

At 452 PM EDT, a strong thunderstorm was over Gratis, or near Monroe,
moving northeast at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Winder, Monroe, Statham, Arcade, Bogart, North High Shoals,
Bethlehem, Good Hope, Athens-Clarke County, Westgate Park, Bear Creek
Reservoir, Eastville, Nicholasville, Campton, Gratis and Beechwood
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3376 8360 3386 8376 3405 8366 3406 8345
      3389 8340
TIME...MOT...LOC 2052Z 217DEG 5KT 3386 8364

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:06 PM EDTSpecial Weather StatementFFCTroup24 min
Jul 29, 9:00 PM EDTSpecial Weather StatementFFCChattooga45 min
Jul 29, 10:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jul 29, 10:47 PM EDTSpecial Weather StatementFFCFloyd43 min
Jul 30, 1:25 AM EDTSpecial Weather StatementFFCGreene35 min
Jul 30, 1:55 AM EDTSpecial Weather StatementFFCDeKalb35 min
Jul 30, 2:02 AM EDTSpecial Weather StatementFFCWalton28 min
Jul 30, 2:26 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett4 hr
Jul 30, 2:31 AM EDTSpecial Weather StatementFFCHenry, Rockdale, Walton29 min
Jul 30, 2:49 PM EDTSpecial Weather StatementFFCHenry26 min
Jul 30, 3:07 PM EDTSpecial Weather StatementFFCRockdale38 min
Jul 30, 3:40 PM EDTSpecial Weather StatementFFCWarren35 min
Jul 30, 3:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 30, 3:56 PM EDTSpecial Weather StatementFFCDeKalb34 min
Jul 30, 3:59 PM EDTSpecial Weather StatementFFCPutnam31 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCFulton37 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCGreene32 min
Jul 30, 4:46 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton, Gwinnett44 min
Jul 30, 4:52 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 30, 6:00 PM EDTSpecial Weather StatementFFCOglethorpe30 min
Jul 30, 6:07 PM EDTSpecial Weather StatementFFCFloyd23 min
Jul 30, 6:17 PM EDTSpecial Weather StatementFFCMadison28 min
Jul 30, 6:21 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 30, 6:22 PM EDTSpecial Weather StatementFFCBanks38 min
Jul 30, 6:58 PM EDTFlash Flood WarningFFCFloyd, Polk6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.